# SDR VNAA201310200009

- Difficulty date: October 20, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 21,958 hours, 22,001 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4480000501
- Part serial: 00466
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,568 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NOSE WHEEL STEERING CAUTION MESSAGE IN FLIGHT.  ACFT LANDED WITHOUT INCIDENT.   MX TROUBLESHOT, REMOVED, REPLACED, AND OPS CHECKED THE NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT USING AMM.  ACFT WAS RELEASED FOR SERVICE.
